# SDR USAA050150

- Difficulty date: January 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53476214200
- Condition: Corroded
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM, S1 CK, SEAT TRACK, (3 INCHES L X 1 INCH X .040 INCH D) CORROSION; LEVEL 2; TASK NR J7-200-2580C, MAIN CABIN FLOOR Y=450, FR 55-58.  REMOVED AND REPLACED SEAT TRACK IAW SRM.  (K)
